MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA VERSAFITCUP CC HX PE LINER; PE ACETABULAR INSERT Ø 28

MEDACTA INTERNATIONAL SA VERSAFITCUP CC HX PE LINER; PE ACETABULAR INSERT Ø 28
Catalog Number 01.26.2839HCT
Health Effect - Clinical Code No Code Available (3191)
Date of Event 07/04/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on (b)(6) 2017.Lot 051889: 16 items manufactured and released on (b)(6) 2006.Expiration date: 2010-11-30.No anomalies found related to the problem.To date, 15 items of the same lot have been already sold without any similar reported event.
 
Event or Problem Description
Revision of the inlay and the head because of a worn out inlay after 11 years.The patient had a first revision 4 days after primary due to a fractured ceramic liner: ø28 liner pe, cocr 28 head were put in.

Brand Name
VERSAFITCUP CC HX PE LINER
Common Device Name
PE ACETABULAR INSERT Ø 28
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key6762727
Report Number3005180920-2017-00427
Device Sequence Number13830083
Product Code LZO
UDI-Device Identifier07630030807091
UDI-Public07630030807091
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K103352
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2006
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/03/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/30/2010
Device Catalogue Number01.26.2839HCT
Device Lot Number051889
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/04/2017
Initial Report FDA Received Date08/03/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age85 YR